# SDR SIMA20210206001

- Difficulty date: February 6, 2021
- Submitted: February 7, 2021
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 38,910 hours, 34,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD EXTERIOR EMERGENCY LIGHT INOP-C/A-RAR LH FWD EXTERIOR EMERGENCY LIGHT LAMP IAW EMB 145 AMM 33-50-10, NO FIX. PERFORMED TROUBLESHOOTING OF EMERGENCVY LIGHTING SYTEM IAW EMB 145 FIM 33-50-00 AND EMB 145 WM 33-50-50. RAR #1 EMERGENCY LIGHTING BATTERY PACK AND CHARGER IAW EMB 145 AMM 33-50-04. OPC GOOD
